Research Repository

Items where Author is "Grahovski, GG"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 16.

Grahovski, GG and Mohammed, AJ and Susanto, H (2018) 'Nonlocal Reductions of the Ablowitz–Ladik Equation.' Theoretical and Mathematical Physics, 197 (1). 1412 - 1429. ISSN 0040-5779

Gerdjikov, VS and Grahovski, GG and Ivanov, RI (2016) 'The N-wave equations with PT symmetry.' Theoretical and Mathematical Physics, 188 (3). 1305 - 1321. ISSN 0040-5779

Grahovski, GG and Konstantinou-Rizos, S and Mikhailov, AV (2016) 'Grassmann extensions of Yang-Baxter maps.' Journal of Physics A: Mathematical and Theoretical, 49 (14). ISSN 1751-8113

Grahovski, GG and Mikhailov, AV and Konstantinou-Rizos, S (2015) 'A non-commutative extension of the Adler-Yamilov Yang-Baxter map.' Bull. Chechen State University, 17. 33 - 39.

Aneva, BL and Grahovski, GG and Ivanov, RI and Mladenov, DM (2014) Integrability, Recursion Operators and Soliton Interactions. Avangard Prima.

Aneva, BL and Grahovski, GG and Ivanov, RI and Mladenov, DM (2014) International Conference on Integrability, Recursion Operators and Soliton Interactions, Sofia. Avangard Prima. ISBN 978-619-160-313-8

Grahovski, GG and Mikhailov, AV (2013) 'Integrable discretisations for a class of nonlinear Schrödinger equations on Grassmann algebras.' Physics Letters, Section A: General, Atomic and Solid State Physics, 377 (45-48). 3254 - 3259. ISSN 0375-9601

Grahovski, GG (2012) 'The generalised Zakharov-Shabat system and the gauge group action.' Journal of Mathematical Physics, 53 (7). ISSN 0022-2488

Gerdjikov, VS and Grahovski, GG and Ivanov, RI (2012) 'On the integrability of KdV hierarchy with self-consistent sources.' Communications on Pure and Applied Analysis, 11 (4). 1439 - 1452. ISSN 1534-0392

Gerdjikov, VS and Grahovski, GG and Mikhailov, AV and Valchev, TI (2011) 'Rational bundles and recursion operators for integrable equations on A.III-type symmetric spaces.' Theoretical and Mathematical Physics, 167 (3). 740 - 750. ISSN 0040-5779

Gerdjikov, VS and Grahovski, GG and Mikhailov, AV and Valchev, TI (2011) 'Polynomial bundles and Generalised Fourier transforms for integrable equations on A.III-type symmetric spaces.' Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 7. ISSN 1815-0659

Gerdjikov, VS and Grahovski, GG (2010) 'Multi-component NLS models on symmetric spaces: Spectral properties versus representations theory.' Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 6. ISSN 1815-0659

Condon, M and Grahovski, GG (2009) Model reduction of weakly nonlinear systems. In: UNSPECIFIED, ? - ?.

Atanasov, VA and Gerdjikov, VS and Grahovski, GG and Kostov, NA (2008) 'Fordy-Kulish model and spinor Bose-Einstein condensate.' Journal of Nonlinear Mathematical Physics, 15 (3). 291 - 298. ISSN 1402-9251

Grahovski, GG and Condon, M (2008) 'On the caudrey-beals-coifman system and the gauge group action.' Journal of Nonlinear Mathematical Physics, 15 (SUPPL.). 197 - 208. ISSN 1402-9251

Grahovski, GG and Gerdjikov, VS and Kostov, NA and Atanasov, VA (2006) New Integrable Multi-Component NLS Type Equations on Symmetric Spaces: Z_4 and Z_6 Reductions. Working Paper. Arxiv. (Unpublished)

This list was generated on Sat Dec 7 12:01:06 2019 GMT.